Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 100, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 18, 2021, 9:11 AM CDT for Sabine County, San Augustine County, Texas. It took effect at May 20, 2021, 3:00 AM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 9:11 AM CDT (14:11 UTC)
- In effect from
- May 20, 2021, 3:00 AM CDT
- Expired
- May 21, 2021, 9:18 PM CDT
- In force
- 42 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 115 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 13.13 ft at May 20, 2021, 5:00 PM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
812
WGUS44 KSHV 181411
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
911 AM CDT Tue May 18 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following bayou in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-191545-
/O.NEW.KSHV.FL.W.0100.210520T0800Z-210524T0000Z/
/AYIT2.1.ER.210520T0800Z.210521T0000Z.210523T0600Z.NO/
911 AM CDT Tue May 18 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Ayish Bayou Near San Augustine.
* From late Wednesday night to Sunday evening.
* At 8:15 AM CDT Tuesday the stage was 11.1 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou will will rise above flood stage early
Thursday morning and continue to rise to 12.8 feet early Friday
afternoon. It will then fall below flood stage Sunday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
087 follow-up statements
866
WGUS84 KSHV 190141
FLSSHV
Flood Statement
National Weather Service Shreveport LA
841 PM CDT Tue May 18 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following bayou in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-200145-
/O.EXT.KSHV.FL.W.0100.210520T1630Z-210524T0900Z/
/AYIT2.1.ER.210520T1630Z.210521T1800Z.210523T1500Z.NO/
841 PM CDT Tue May 18 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* From Thursday morning to late Sunday night.
* At 8:15 PM CDT Tuesday the stage was 11.0 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou will will rise above flood stage early
Thursday morning and continue to rise to 12.8 feet early Friday
afternoon. It will then fall below flood stage Sunday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
10614
WGUS84 KSHV 191418
FLSSHV
Flood Statement
National Weather Service Shreveport LA
918 AM CDT Wed May 19 2021
...The Flood Warning continues for the following bayous in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San
Augustine and Rusk Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-201600-
/O.EXT.KSHV.FL.W.0100.210520T2100Z-210524T0300Z/
/AYIT2.1.ER.210520T2100Z.210521T1800Z.210523T0900Z.NO/
918 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until late Sunday evening...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* From Thursday afternoon to Sunday evening.
* At 7:15 AM CDT Wednesday the stage was 10.5 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou is expected to rise above flood stage
Thursday afternoon to a crest of 12.6 feet early Friday afternoon.
It will then fall below flood stage early Sunday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
TXC347-401-405-419-201600-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0600Z.000000T0000Z.NO/
918 AM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Attoyac Bayou Near Chireno.
* Until further notice.
* At 7:30 AM CDT Wednesday the stage was 15.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Wednesday was 15.6 feet.
* Forecast...The Attoyac Bayou is expected to rise to a crest of
18.8 feet early Sunday morning.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps
and pastures. Move livestock and equipment to higher ground.
&&
LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
3150 9430
$$
08821
WGUS84 KSHV 200136
FLSSHV
Flood Statement
National Weather Service Shreveport LA
836 PM CDT Wed May 19 2021
...The Flood Warning continues for the following bayous in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San
Augustine and Rusk Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-210145-
/O.EXT.KSHV.FL.W.0100.210521T1424Z-210525T0000Z/
/AYIT2.1.ER.210521T1424Z.210522T0600Z.210524T0600Z.NO/
836 PM CDT Wed May 19 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 7:15 PM CDT Wednesday the stage was 10.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The Ayish Bayou is expected to rise above flood stage
Thursday afternoon to a crest of 13.1 feet early Friday afternoon.
It will then fall below flood stage early Sunday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
10432
WGUS84 KSHV 201429
FLSSHV
Flood Statement
National Weather Service Shreveport LA
929 AM CDT Thu May 20 2021
...The Flood Warning is extended for the following bayou in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
...The Flood Warning continues for the following bayou in Texas...
Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San
Augustine and Rusk Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-211600-
/O.EXT.KSHV.FL.W.0100.210521T1330Z-210525T0000Z/
/AYIT2.1.ER.210521T1330Z.210522T0600Z.210524T0600Z.NO/
929 AM CDT Thu May 20 2021
...The Flood Warning is now in effect until Monday evening...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 9:15 AM CDT Thursday the stage was 11.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...Ayish Bayou is expected to rise above flood stage
Friday morning to a crest of 12.7 feet early Saturday morning. It
will then fall below flood stage early Monday morning.
* Impact...At 12 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
TXC347-401-405-419-211600-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0000Z.000000T0000Z.NO/
929 AM CDT Thu May 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Attoyac Bayou Near Chireno.
* Until further notice.
* At 8:30 AM CDT Thursday the stage was 16.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Thursday was 16.5 feet.
* Forecast...Attoyac Bayou is expected to rise to a crest of 18.9
feet Saturday evening.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps
and pastures. Move livestock and equipment to higher ground.
&&
LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
3150 9430
$$
08006
WGUS84 KSHV 210137 RRA
FLSSHV
Flood Statement
National Weather Service Shreveport LA
837 PM CDT Thu May 20 2021
...The Flood Warning continues for the following rivers in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-220145-
/O.CON.KSHV.FL.W.0100.210521T1330Z-210525T0000Z/
/AYIT2.1.ER.210521T1330Z.210522T0600Z.210524T0600Z.NO/
837 PM CDT Thu May 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* From Friday morning to Monday evening.
* At 9:15 AM CDT Thursday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 12.7 feet early Saturday morning.
It will then fall below flood stage early Monday morning.
* Impact...At 12.0 feet, Lowland flooding of the heavily wooded
floodplain will continue for the next several days.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
44582
WGUS84 KSHV 211355
FLSSHV
Flood Statement
National Weather Service Shreveport LA
855 AM CDT Fri May 21 2021
...The Flood Warning is extended for the following bayou in Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
...The Flood Warning continues for the following bayou in Texas...
Attoyac Bayou Near Chireno affecting Nacogdoches, Shelby, San
Augustine and Rusk Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC403-405-221530-
/O.EXT.KSHV.FL.W.0100.000000T0000Z-210525T0600Z/
/AYIT2.1.ER.210520T1752Z.210520T2200Z.210524T1200Z.NO/
855 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Ayish Bayou Near San Augustine.
* Until late Monday night.
* At 8:15 AM CDT Friday the stage was 11.9 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...Ayish Bayou will rise above flood stage late this
Friday afternoon and crest near 12.2 feet Saturday morning.
* Impact...At 12 feet, minor lowland flooding.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
TXC347-401-405-419-221530-
/O.CON.KSHV.FL.W.0054.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.210430T0934Z.210523T0000Z.000000T0000Z.NO/
855 AM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Attoyac Bayou Near Chireno.
* Until further notice.
* At 8:30 AM CDT Friday the stage was 16.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Friday was 16.5 feet.
* Forecast...Attoyac Bayou is expected to rise to a crest of 18.1
feet Saturday evening.
* Impact...At 19 feet, Expect minor lowland flooding of boat ramps
and pastures. Move livestock and equipment to higher ground.
&&
LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429
3150 9430
$$
08684
WGUS84 KSHV 220218
FLSSHV
Flood Statement
National Weather Service Shreveport LA
918 PM CDT Fri May 21 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Ayish Bayou Near San Augustine affecting Sabine and San Augustine
Counties.
TXC403-405-220330-
/O.CAN.KSHV.FL.W.0100.000000T0000Z-210522T0218Z/
/AYIT2.1.ER.210520T1752Z.210520T2200Z.210524T1200Z.NO/
918 PM CDT Fri May 21 2021
...The Flood Warning for the Ayish Bayou Near San Augustine has been
cancelled...
The Flood Warning is cancelled for
the Ayish Bayou Near San Augustine.
* At 8:15 PM CDT Friday the stage was 11.5 feet.
* Flood stage is 12 feet.
* Forecast...The river is expected to rise to a crest of 11.9 feet
tomorrow evening.
&&
LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412
3130 9416
$$
19What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 18, 6:33 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 18, 6:33 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
633 AM CDT Tue May 18 2021
.AVIATION...
For the 18/12z TAFs...Radar imagery from this morning is showing
some drizzle across portions of the area with some additional
showers moving across portions of east Texas close to KTYR. Flight
conditions have been a soupy mess this morning, mainly bouncing
between VFR to MVFR, however, KLFK has been sitting at LIFR with
fog and limited visibility this morning, while KTXK has been
seeing IFR cigs this morning. Expecting this trend to continue
through the morning hours with flight conditions bouncing all over
the place. Eventually RA, TSRA, and VCTS will impact most
terminals by this afternoon and generally continue through the
remainder of this TAF period. Winds will generally be out of the
south to southeast around 5-10 kts with gusts up to 15 kts at
times. /33/
&&
.PREV DISCUSSION... /issued 405 AM CDT Tue May 18 2021/
SHORT TERM.../Today through Wednesday/
Once again, I could sum up the short term portion of the forecast
in just a few words....it's gonna rain! I believe it was Eeyore
who said "The nicest thing about the rain is that it always
stops...eventually". If you want to find the eventually, it won't
be in this portion of the discussion as we have quite a bit of
rain heading our way. Now then, radar imagery from this morning
is not picking up on any showers across our forecast area,
however, we have been watching a cluster of storms as it has
moved across central Texas overnight. Lingering showers and
thunderstorms from the cluster should begin entering our western
east Texas counties later this morning. Additionally, a larger
complex of strong thunderstorms is moving across the Corpus
Christi area this morning with another cluster of storms across
the Hill Country and southern Panhandle of Texas.
An upper-level low will gradually shift into New Mexico later
today. This low has been the source of the many rounds of
precipitation across our area, as well as much of Texas over the
past few days and will once again contribute to a considerable
amount of activity across Texas in the form of multiple MCS-type
thunderstorm complexes. Convection is expected to develop or move
into the area late this morning and continue through the remainder
of the day. We should see convection increase in coverage and
intensity through the day as heating will also help to induce more
showers and thunderstorms.
The main concern for today, tonight and Wednesday will be the
flooding potential from heavy rain. Forecast soundings from around
the area are showing PWATs around 1.5" to 1.75" which is around
the 90th percentile for our region. Thinking the heaviest rainfall
will come later this afternoon and into the overnight hours, with
the greatest amounts across our east Texas counties. This axis of
heavier rainfall will gradually push east as we head into the
early morning hours Wednesday. As a result of the potential for
very heavy rain and training type storms, a Flash Flood Watch will
go into effect this morning at 7:00 AM CDT and will continue at
this time through Thursday morning. The heavy rainfall will result
in flash flooding concerns along with new rises and potential
flooding on area lakes, rivers, bayous, and creeks. Additional
rainfall amounts through Friday will range from 2-5 inches with
locally higher amounts in excess of 6 inches possible.
In addition to the flooding potential, there is a Slight Risk for
strong to severe thunderstorms across portions of east Texas and
southeast Oklahoma, with a Marginal Risk further east into
southwest Arkansas and northwest Louisiana. The main threat for
any of the stronger storms will be damaging wind gusts and large
hail. While the overall tornado threat appears to be low, adequate
shear across the area and moist profiles indicate that a tornado
or two cannot be completely ruled out. /33/
LONG TERM.../Wednesday Night through Monday Night/
The closed low over Srn CO/Nrn NM this morning remains progged to
open up into an elongated trough as it digs SE into Cntrl Old MX,
with the remnants of the upper level circulation center expected to
lift N and become absorbed into the increasingly SW flow in the
Cntrl Plains ahead of another developing closed low entering the
Pacific NW. The remnant trough/eventual closed low center bisecting
the Srn Plains W of the building upper ridge center extending from
the SE CONUS N into the OH Valley/New England, is expected to linger
through Friday even as the trough becomes sheared out, with
convection remaining numerous Wednesday night especially across E
TX/SE OK/adjacent sections of SW AR, where likely pops were
retained. Still can't rule out a locally heavy rain threat Wednesday
night through Thursday given the anomalously high PW's and
persistent 30-40kt Srly LLJ within a largely unidirectional flow
atop already saturated grounds across E TX/Wrn LA/SE OK/extreme SW
AR, with convection again increasing by Thursday afternoon is
response to diurnal heating. Pending the additional rainfall totals
today through Wednesday, as well as its impacts, the existing Flash
Flood Watch may need to be extended into Thursday for much of the
region until the Ern CONUS ridge begins to slowly retrograde W
towards the Mid and Lower MS Valley. As a result, the mainly diurnal
convection will become more focused across E TX by late week, and
more scattered elsewhere across the region. Additional QPF amounts
of 2-5 inches are expected across the region through Friday, with
isolated higher amounts in excess of 6 inches possible across
portions of E TX.
Good agreement amongst the medium range progs depict the ridge
center over the MS Valley Saturday, with convection becoming more
isolated across much of the region, where the higher NBM pops were
lowered to slight chance over all but the SW sections of E TX. Max
temps will also begin to respond late this week through early next
week as well under the influence/increasing subsidence near the
ridge center, with readings returning back above normal into the
upper 80s/near 90 especially over the Ern half of the area during
the weekend. By Saturday night through at least Tuesday, a dry
forecast is expected areawide as the ridge becomes centered atop the
region, which will give some needed time to dry out in wake of the
excessive rainfall observed over the last couple of weeks. Drier air
will also begin to mix WNW into the region ahead of the building
ridge as well late this week through the end of the extended period,
resulting in a slight reduction of dewpoints and near normal min
temps in the mid (and possibly lower) 60s across the area.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 69 79 67 / 90 50 90 50
MLU 81 68 81 65 / 90 30 80 30
DEQ 79 65 76 66 / 100 80 90 70
TXK 80 68 76 66 / 90 70 90 60
ELD 81 65 78 64 / 80 50 90 40
TYR 81 67 76 67 / 90 80 90 70
GGG 81 67 75 67 / 90 70 100 70
LFK 82 68 78 68 / 90 60 90 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ050-051-
059>061-070>072.
LA...Flash Flood Watch through Thursday morning for LAZ001>005-
010>013-017>020.
OK...Flash Flood Watch through Thursday morning for OKZ077.
TX...Flash Flood Watch through Thursday morning for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
33/15/33Hazardous weather outlook, May 18, 6:32 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 632 AM CDT Tue May 18 2021 ARZ050-051-059>061-070>072-LAZ001>005-010>013-017>020-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Sabine-Natchitoches-Winn-Grant- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 632 AM CDT Tue May 18 2021 This Hazardous Weather Outlook is for portions of southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will increase later today across the region, ahead of an upper level disturbance that will eject northeast into the region. Pockets of locally heavy rainfall and gusty winds will be possible in the stronger storms, with a more organized potential for strong to severe thunderstorms and locally heavy rainfall developing late this afternoon through tonight across East Texas, Southeast Oklahoma, and portions of Southwest Arkansas. Damaging winds and large hail will be the primary threats late this afternoon through the evening, before transitioning over to heavy rainfall and flash flooding especially for the evening and overnight hours. A Flash Flood Watch is in effect through Thursday morning for all of East Texas, McCurtain County Oklahoma, much of Southwest Arkansas and North Louisiana. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Showers and thunderstorms will continue areawide Wednesday and Thursday, with the threat for locally heavy rainfall and flash flooding persisting. Additional rainfall amounts of two to five inches are expected, with isolated higher amounts in excess of six inches possible especially over East Texas. Isolated strong thunderstorms will be possible through Friday as well, with locally gusty winds the primary threat. The showers and thunderstorms should be more scattered Friday, before diminishing Saturday as an upper level ridge of high pressure builds west into the region. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon and tonight for the potential for severe thunderstorms and flash flooding. ARZ073-LAZ006-014-021-022-191100- Union-Ouachita-Caldwell-La Salle- 632 AM CDT Tue May 18 2021 This Hazardous Weather Outlook is for portions of south central Arkansas and north central Louisiana. .DAY ONE...Today and Tonight... Showers and thunderstorms will increase later today across Southcentral Arkansas and the eastern sections of Northcentral Louisiana, ahead of an upper level disturbance that will eject northeast into the region. Pockets of locally heavy rainfall and gusty winds will be possible in the stronger storms before they diminish during the evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Showers and thunderstorms will increase Wednesday and Thursday, with the threat for locally heavy rainfall possible. Additional rainfall amounts of one to two inches are expected across Southcentral Arkansas and the eastern sections of Northcentral Louisiana. Isolated strong thunderstorms will be possible Wednesday through Friday as well, with locally gusty winds the primary threat. The showers and thunderstorms should be more scattered Friday, before drier conditions return Saturday as an upper level ridge of high pressure builds west into the region. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed this afternoon and evening for any isolated strong to severe thunderstorms. 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:55 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| May 18, 8:55 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 21 days |
| May 18, 9:01 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| May 18, 9:04 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 5 days |
| May 18, 9:04 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 21 days |
| May 18, 11:15 AM CDT | River Flood Warning | SHV | Upshur, Wood | 21 days |
| May 18, 2:12 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus, Wood | 48 min |
| May 18, 2:59 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 46 min |
| May 18, 3:33 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 57 min |
| May 18, 3:51 PM CDT | Special Weather Statement | SHV | Bowie, Camp, Morris, Titus, Upshur | 54 min |
| May 18, 4:46 PM CDT | Special Weather Statement | SHV | Bowie, Cass, Morris | 59 min |
| May 18, 5:07 PM CDT | Tornado Warning | SHV | Bowie, Cass | 35 min |
| May 18, 5:44 PM CDT | Special Weather Statement | SHV | Cass | 46 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.